# SDR 06FDEA2773

- Difficulty date: August 2, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 37,827 hours, 8,662 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E TELESCOPING DUCT CUTOUT FOUND CRACK.  REPAIRED AS PER   FEDEX EA1-5730-103532,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
